# SDR DALA2024110410636

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N914DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62782
- Aircraft time: 17,283 hours, 6,909 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Kinked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3914, WHILE CONNECTING STAB CONTROL CABLES TO HORIZ STAB JACK SCREW DRUM ASSY, FOUND KINKS IN THE "STA" CONTROL CABLE ITSELF, AT THE JACKSCREW DRUM ASSY. CORRECTIVE ACTION: REPLACED STABILIZER CONTROL CABLES STA AND STB IAW B737 AM 27-41-82-000-801 AND IAW B737 AMM 27-41-82-400-801 FUNCTIONAL CHECKED GOOD. (LP 0641424)
